Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 44, No. 1, pp. 155-163 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On Mappings Preserving a Family of Star Bodies

Grzegorz Sójka

Wydzia{\l} Matematyki i nauk Informacyjnych, Politechnika Warszawska, Plac Politechniki 1, 00-668 Warszawa, Polska; e-mail:

Abstract: The paper concerns the star mappings understood as topological embedding of $\mathbb{R}^{n}$ into itself preserving the class of bodies which are star shaped at point $0$. The main result is full characterization of star mappings (Theorem 2.8). At the end we give a solution of some related problem.

Keywords: star set, star body, star mapping

Classification (MSC2000): 52A30, 54C99, 54C05

Full text of the article:

Electronic version published on: 3 Apr 2003. This page was last modified: 4 May 2006.

© 2003 Heldermann Verlag
© 2003--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition